Doctor insights on:
Cut calories: Count your calories in the food you eat. Don't eat junk food, or overly processed foods, or fast food, and be careful what you eat at any restaurant. Also watch what you drink-soda, alcohol, etc. Exercise regularly. To lose weight you must consume less calories than you use in a day. There are several programs/websites that will help you count your calories. Choose a healthy lifestyle. ...Read moreSee 2 more doctor answers
I dont know exactly how to lose weight! My high is 1'70 and my weight is 58 kg! What type of exersises do I have to do?
Mixed: Eat healthfully & be physically active. Aim for 7.5 to 8 hrs of sleep / night. Hydrate w at least 64 oz of water / day. Calories burned must > calories consumed. Do both cardio & weight training. (i.e. running, swimming, Nordic track, bicycling, kickboxing, walking, cross country skiing, hiking, etc.) ...Read more
What cause black poop? And by what can I define whether it's from food, medication or serious bleeding?! he is 70 years old and never had this problem.
The best i can describe my symptom is i'm having brain zaps I have been getting light headed followed by anxiety panic attacs are these linked togethe?
Probably: You need to see a professional to get this handled. ...Read more
Dope: Before u do that, ask yourself "why?". ...Read more
MMPI: The benefits of the mmpi compared to other personality inventories is that it has lie and fake scale. This can help to determine if the patient is faking or manipulating in their stance towards the testing. In addition the mmpi is validated with 100's of thousands of patients worldwide. Certain profile scores can help detect challenging personality types like borderline, i.e., "gull wing" scatter. ...Read moreSee 2 more doctor answers
Nutrition is key: Working for the joy of the work is not as stressful as working because you need the pay to survive. A great summary of "what's aging you" is at: http://bit.Ly/a72atv. Environmental toxins also need to be minimized with antioxidants. I would be happy to discuss this with you. You can contact me through my website at: http://bit.Ly/pakfq2. ...Read more
70 year old male. Taking lavitra for ed. Works great. When "finished" I have bloating sensation for about 6-8 hours. Feel need to belch but cannot. ?
Levitra (vardenafil): This drug, a pd-5 inhibitor relaxes smooth muscle, which is why is increases penile blood flow. But none are completely specific for vascular smooth muscle. It can cause relaxation of the stomach and small intestines. Actually, more people have a relaxed esophageal sphincter, which causes "belching, " with or without water brash! this improves with time. If not, switching to Cialis is worth a try. ...Read moreSee 2 more doctor answers